SciELO - Scientific Electronic Library Online

 
vol.21 issue1ON FUZZY WEAKLY SEMIOPEN FUNCTIONSON THE VOLUMETRIC ENTROPY IN THE NON COMPACT CASE author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

HERNANDEZ, EDUARDO. REGULARITY OF SOLUTIONS OF PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.1, pp.65-95. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000100005.

We prove the existence of regular solutions for a class of quasi-linear partial neutral functional differential equations with unbounded delay that can be described as the abstract retarded functional differential equation where A is the infinitesimal generator of a strongly continuous semigroup of bounded linear operators on a Banachspace X and F, G are appropriated functions

Keywords : Retarded functional differential equations; abstractCauchy problem; semigroup of bounded linear operators; regularity of solutions.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License